# SDR WX0A071599

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991224343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FS FRAME 1309 LOWER FLANGE IS CORRODED BETWEEN LONGERON 28R TO 28L.  REPAIRED DAMAGED AREA OF FRAME.
